# SDR UIEA2020092802099

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,526 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 114T412559
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD SPLICE CORRODED.  REPLACED CHORD SPLICE, IAW B767 SRM 51-40-02.
